# SDR UALA2012122707413

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 92,403 hours, 11,113 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 60B8900461
- Part serial: 185
- Condition: Burned
- Location: Fuel System
- Component: Boost Pump
- Component part number: 60B8900417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNT WIRING JUST AFT OF THE BOOST PUMP CONNECTOR.  CUT WIRES AT DAMAGED AREA AND RETERMINATED NEW CONNECTOR REF WDM28-22-31 PG2. WIRES DAMAGED 3 INCHES FROM CONNECTOR.  ENOUGH SLACK TO RE-TERMINATE.  REPAIRED DAMAGED WIRE & REPLACED CONNECTOR.  REPLACING BOOST PUMP, OPS AND CLOSE.
